Laplace asymptotic expansions of conditional Wiener integrals and generalized Mehler kernel formulas

Ian Davies, Aubrey Truman

Research output: Contribution to journalArticle

Abstract

Imitating Schilder's results for Wiener integrals rigorous Laplace asymptotic expansions are proven for conditional Wiener integrals. Applications are given for deriving generalized Mehler kernel formulas, up to arbitrarily high orders in powers of ?, for exp{-TH(?)/?}(x,y), T>0 where H(?)=[(-?2/2)?1 + V],?1 being the one-dimensional Laplacian, V being a real-valued potential V?C8 (R), bounded below, together with its second derivative. © 1982 American Institute of Physics.

Original languageEnglish
Pages (from-to)2059-2070
Number of pages12
JournalJournal of Mathematical Physics
Volume23
Issue number11
Publication statusPublished - 1981

Fingerprint Dive into the research topics of 'Laplace asymptotic expansions of conditional Wiener integrals and generalized Mehler kernel formulas'. Together they form a unique fingerprint.

Cite this